# SDR DALA2024012200909

- Difficulty date: January 20, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 74,211 hours, 34,833 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: UNKNOWN
- Condition: Unwanted Deploy
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 DISC: O2 MASKS CAME DOWN AT 13DFE UPON LANDING. C/A: REPACK O2 MASKS AT 13DEF PER A 320 AMM 35-21. (LP: 8914028)
